# SDR ASAA0540152

- Difficulty date: February 27, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65317875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON LT ENTRY DOOR CUTOUT BS 312-344, LBL 62, SL 208 LOWER FRAME THRESHOLD SUPPORT.  REPLACED SUPPORT.  (M)
